# SDR FDEA202508201511

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON RH WING NEW #5 SPOILER   CENTER HINGE ARM COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR ON RH WING NEW #5 SPOILER CENTER HINGE ARM WAS   EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA 6-5750-T0383002,   TITLE: WINGS - FLIGHT SURFACES - SPOILER CENTER HINGE ARM REPAIR PER AIRBUS R577-70705   ISSUE G. THE REPAIR IS CATEGORY C REPAIR WITH A LIFE LIMIT OF 37,800 FC AFTER REPAIR AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
